MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER; COUNTER, DIFFERENTIAL CELL

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER; COUNTER, DIFFERENTIAL CELL
Model Number N/A
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens remote support center and reported smoke visible inside an advia 2120i instrument.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit the cse replaced the autosampler main fuse along with the safety interlocks switch cable.This returned the instrument to normal operation.The instrument is performing according to specifications.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported autosampler failure and visible smoke inside the advia 2120i.No visible flames or sparks were noted.There was no delay in patient testing as the customer has a back-up instrument, no impact to patient results, no injuries to the operator and no damage to other laboratory equipment.

Brand Name
ADVIA 2120I HEMATOLOGY SYSTEM WITH DUAL ASPIRATE AUTOSAMPLER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
jennifer cacace
511 benedict ave.
tarrytown, NY 10591
8024302902
MDR Report Key21072918
Report Number2432235-2025-00007
Device Sequence Number15564532
Product Code GKZ
UDI-Device Identifier00630414019772
UDI-Public(01)00630414019772
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11219529
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown